# SDR CA070921005

- Difficulty date: September 19, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 3251 · Steering Unit
- Part: Swivel
- Part number: SJ5049172
- Condition: Loose
- Location: Manifold
- Part time: 2,007 hours
- Component: Manifold, Menasco
- Component part number: 481505
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW NOTICED A PUDDLE OF FLUID AROUND THE NLG WHILE DOING A WALK AROUND. MAINTENANCE REPORTED THAT THE JAMB NUT FOUND ON THE STEERING MANIFOLD PRESSURE AND RETURN LINE WERE LOOSE. TIGHTEN JAMB NUTS. (TC NR 20070921005)
